# SDR IXXA2022072209

- Difficulty date: June 22, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 114N180345
- Part serial: 561141
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW L/E RIB LWR STRAP AT WS 285.65 CORRODED
